# SDR ASOA03253

- Difficulty date: June 5, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: EO1173110
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, AN EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE WHEN THE AFT BUTTON SWITCH WAS PUSHED.  MAINTENANCE REPAIRED THE TERMINAL ON THE AFT EMERGENCY EXIT BUTTON SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
